全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Tasadduq Niaz , Khuram Ali Khan , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1)Springer
摘要:In this paper, we formulate new Abel-Gontscharoff type identities involving new Green functions for the ‘two-point right focal’ problem. We use Fink’s identity and a new Abel-Gontscharoff-type Green’s function for a ‘two-point right focal’ to generalize the refinem...
作者:... Ravi P Agarwal , Saad Ihsan Butt , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1)Springer
摘要:The inequality of Popoviciu, which was improved by Vasić and Stanković (Math. Balk. 6:281-288, 1976 ), is generalized by using new identities involving new Green’s functions. New generalizations of an improved Popoviciu inequality are obtained by using generalized Montgomery...
作者:... Khuram Ali Khan , Ðilda Pečarić , Josip Pečarić
来源:[J].Advances in Difference Equations(IF 0.76), 2020, Vol.2020 (4), pp.419-435Springer
摘要:Abstract(#br)By using new Green’s functions and Lidstone interpolating polynomial, some new generalizations of Levinson type inequalities for ( 2 p + 1 ) \documentclass[12pt]{minimal}\usepackage{amsmath}\usepackage{wasysym}\usepackage{amsfonts}\usepackage{amssymb}\usepackage...
作者:... Asfand Fahad , Adil Naseer , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2019, Vol.2019 (1), pp.1-23Springer
摘要:Abstract(#br)By using generalized Montgomery identity and Green functions we proved several identities which assist in developing connections with Steffensen’s inequality. Under the assumptions of n -convexity and n -concavity many inequalities, which generalize Steffensen’s...
作者:Naveed Latif , Ðilda Pečarić , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-15Springer
摘要:Abstract(#br)In this paper we show how the Shannon entropy is connected to the theory of majorization. They are both linked to the measure of disorder in a system. However, the theory of majorization usually gives stronger criteria than the entropic inequalities. We give som...
作者:Sadia Khalid , Ðilda Pečarić , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2019, Vol.2019 (1), pp.1-14Springer
摘要:Abstract(#br)In this paper, we present some interesting results related to the bounds of the Shannon and the Zipf–Mandelbrot entropies. Further, we define linear functionals and present their properties. We also construct new family of exponentially convex functions and Cauc...
作者:... Khuram Ali Khan , Ðilda Pečarić , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2019, Vol.2019 (1), pp.1-19Springer
摘要:Abstract(#br)In the presented paper, Levinson’s inequality for 3-convex function is generalized by using two Green’s functions. Čebyšev, Grüss, and Ostrowski-type new bounds are found for the functionals involving data points of two types. Moreover, the main results are...
作者:... Khuram Ali Khan , Ðilda Pečarić , Josip Pečarić
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2019, Vol.2019 (1), pp.1-18Springer
摘要:Abstract(#br)In the presented paper, Levinson’s inequality for the 3-convex function is generalized by using two Green functions. Čebyšev-, Grüss- and Ostrowski-type new bounds are found for the functionals involving data points of two types. Moreover, the main results ...
作者:Josip Pečarić , Nasir Rehman ...
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-9Springer
摘要:Abstract(#br)The smooth approximation and weighted energy estimates for delta 6-convex functions are derived in this research. Moreover, we conclude that if 6-convex functions are closed in uniform norm, then their third derivatives are closed in weighted ...
作者:Asfand Fahad , Josip Pečarić , Muhammad Imran Qureshi
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-21Springer
摘要:Abstract(#br)By using a Lidstone interpolation, Green’s function and Montogomery’s identity, we prove a new generalization of Steffensen’s inequality. Some related inequalities providing generalizations of certain results given in (J. Math. Inequal. 9(2):481–487, 2015 )...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×